# SDR SWAA2024030659685

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 57,371 hours, 31,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHARGER RT AFT CB POPPING<[01] REMOVED AND REPLACED BATTERY PACK AND CHARGER M01672 STA 952 RBL 14; IN AFT DROP CEILING REF MM 33-51-06
